Functional Analysis and Its Applications

, Volume 26, Issue 2, pp 105–108 | Cite as

Universality of the zero-dimensional selection theorem

  • P. V. Semenov
  • E. V. Shchepin
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    E. Michael,Continuous selections, I, Ann. of Math,63, No. 2, 361–382 (1956).Google Scholar
  2. 2.
    E. Michael,A theorem on semicontinuous set-valued functions, Duke Math. J.,26, 647–652 (1959).Google Scholar
  3. 3.
    E. Michael,Some problems, in: Open Problems in Topology, Elsevier Science Publishers B. V., North-Holland (1990), pp. 273–277.Google Scholar
  4. 4.
    S. Ditor,On lemma of Milyutin, Trans. Amer. Math. Soc.,173, 195–208 (1973).Google Scholar
  5. 5.
    V. Valov,Milyutin mappings and AE(0)-spaces, Comp. Rend. l'Acad. Bulgarie des Science,140, No. 11, 9–12 (1987).Google Scholar
  6. 6.
    A. Pelczynski, Linear extensions, linear averagings, and their applications to linear topological classification of spaces of continuous functions, Dissertations Math. (Rozprawy Mat.),58 (1968).Google Scholar

Copyright information

© Plenum Publishing Corporation 1992

Authors and Affiliations

  • P. V. Semenov
  • E. V. Shchepin

There are no affiliations available

Personalised recommendations